# SDR CA141024005

- Difficulty date: September 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, ENGINE NR 1 OIL ON CAP ILLUMINATED.  ENGINE NR 1 OIL PANEL FLUCTUATING BETWEEN YELLOW AND RED BAND.  AFTER SELECTING POWER MANAGEMENT TO CLIMB DURING SEQUENCE PROCEDURE, ENGINE NR 1 OIL INCREASED BACK TO GREEN BAND. VISUAL INSPECTION ON NR 1 ENGINE SHOWED TRACES OF OIL LEAK FOUND ON THE COWLING AREA. 8 QUARTS OF OIL WAS PUT IN TO TOP UP THE ENGINE.  BORESCOPE INSPECTION FOUND OIL WETTING ON LP IMPELLER. ENGINE WILL BE CHANGED.
